zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Statistical convergence and ideal convergence for sequences of functions. (English) Zbl 1119.40002
The paper discusses various types of statistical convergence and ideal convergence for sequences of functions with real values or with values in a more general metric space. The authors present very thoroughly the definitions and types of ideal convergence for functions and prove several results regarding ideal pointwise and ideal uniform convergence. The results are exemplified through analytical instances. The main outcomes of the paper are the derivation and proof of two theorems, counterparts of the Egorov and Riesz theorems from classical analysis, in which statistical convergence of measurable functions is used.

MSC:
40A30Convergence and divergence of series and sequences of functions
WorldCat.org
Full Text: DOI
References:
[1] Balcerzak, M.; Dems, K.: Some types of convergence and related Baire systems. Real anal. Exchange 30, 267-276 (2004/2005) · Zbl 1071.26003
[2] Bartle, R. G.: An extension of egorov’s theorem. Amer. math. Monthly 87, 628-633 (1980) · Zbl 0445.28006
[3] Connor, J.; Ganichev, M.; Kadets, V.: A characterization of Banach spaces with separable duals via weak convergence. J. math. Anal. appl. 244, 251-261 (2000) · Zbl 0982.46007
[4] Cooke, R. G.: Infinite matrices and sequence spaces. (1950) · Zbl 0040.02501
[5] Dems, K.: On I-Cauchy sequences. Real anal. Exchange 30, 123-128 (2004/2005) · Zbl 1070.26003
[6] Farah, I.: Analytic quotients. Theory of liftings for quotients over analytic ideals on the integers. Mem. amer. Math. soc. 148, No. 702 (2000) · Zbl 0966.03045
[7] Fast, H.: Sur la convergence statistique. Colloq. math. 2, 241-244 (1951) · Zbl 0044.33605
[8] Federer, H.: Geometric measure theory. (1969) · Zbl 0176.00801
[9] Fremlin, D. H.: Measure theory, vol. 2: broad foundations. (2001) · Zbl 0273.46035
[10] Fridy, J. A.: On statistical convergence. Analysis 5, 301-313 (1985) · Zbl 0588.40001
[11] Fridy, J. A.; Khan, M. K.: Tauberian theorems via statistical convergence. J. math. Anal. appl. 228, 73-95 (1998) · Zbl 0919.40006
[12] Hartman, S.: Sur une familie singuliére d’ensembles de nombres naturels. Colloq. math. 2, 245-248 (1951) · Zbl 0044.27402
[13] Katětov, M.: Products of filters. Comment. math. Univ. carolin. 9, 173-189 (1968) · Zbl 0155.50301
[14] Katětov, M.: On descriptive classes of functions. Theory of sets and topology (in honour of felix Hausdorff, 1868 -- 1942), 265-278 (1972)
[15] Kostyrko, P.; Šalát, T.; Wilczyński, W.: I-convergence. Real anal. Exchange 26, 669-689 (2000/2001)
[16] Lahiri, B. K.; Das, P.: Further results on I-limit superior and limit inferior. Math. commun. 8, 151-156 (2003) · Zbl 1043.40001
[17] Miller, H. I.: A measure theoretical subsequence characterization of statistical convergence. Trans. amer. Math. soc. 347, 1811-1819 (1995) · Zbl 0830.40002
[18] Miller, H. I.; Orhan, C.: On almost convergent and statistically convergent subsequences. Acta math. Hungar. 93, 135-151 (2001) · Zbl 0989.40002
[19] Nurray, F.; Ruckle, W. H.: Generalized statistical convergence and convergence free spaces. J. math. Anal. appl. 245, 513-527 (2000) · Zbl 0955.40001
[20] Papanastassiou, N.: On a new type of convergence of sequences of functions. Atti sem. Math. fis. Univ. modena 50, 355-368 (2002)
[21] Pehlivan, S.; Karaev, M. T.: Some results related with statistical convergence and Berezin symbols. J. math. Anal. appl. 299, 333-340 (2004) · Zbl 1055.40001
[22] Rozycki, E. P.: On egoroff’s theorem. Fund. math. 56, 289-293 (1965) · Zbl 0178.05301
[23] Rudin, W.: Principles of mathematical analysis. (1976) · Zbl 0346.26002
[24] Šalát, T.: On statistically convergent sequences of real numbers. Math. slovaca 30, 139-150 (1980) · Zbl 0437.40003
[25] Steinhaus, H.: Sur la convergence ordinarie et la convergence asymptotique. Colloq. math. 2, 73-74 (1951)